# SDR CA001006006

- Difficulty date: August 30, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 24,729 hours
- Engine: Lyc ALF502R5
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: HC579L02279000
- Condition: Corroded
- Location: Le Flaps
- Part time: 26,566 hours, 24,365 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE REPLACING BOTH NR 1 FLAP CARRIAGE LINK ASSEMBLIES BADLY PITTED AND CORRODED ATTACHMENT BOLTS WERE DISCOVERED. THEIR CONDITION RENDERED THEM UNSERVICEABLE AND WERE REPLACED WITH NEW BOLTS.
